Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 169–170 (Mi umn1225)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Factorization theorems for the deformation dimension

Yu. V. Lubenets

Lipetsk Polytechnic Institute

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 167–168

Bibliographic databases:

MSC: 54F45, 54C05, 55Pxx
Received: 12.04.1994

Citation: Yu. V. Lubenets, “Factorization theorems for the deformation dimension”, Uspekhi Mat. Nauk, 49:4(298) (1994), 169–170; Russian Math. Surveys, 49:4 (1994), 167–168

Citation in format AMSBIB
\Bibitem{Lub94}
\by Yu.~V.~Lubenets
\paper Factorization theorems for the deformation dimension
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309454}
\zmath{https://zbmath.org/?q=an:0844.54022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..167L}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 167--168
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1225
  • http://mi.mathnet.ru/eng/umn/v49/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:159
    Full text:63
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021